ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2015 , Volume 14 , Issue 3

Select all articles

Export/Reference:

General types of spherical mean operators and $K$-functionals of fractional orders
Thaís Jordão and Xingping Sun
2015, 14(3): 743-757 doi: 10.3934/cpaa.2015.14.743 +[Abstract](962) +[PDF](398.5KB)
Lifespan of classical discontinuous solutions to the generalized nonlinear initial-boundary Riemann problem for hyperbolic conservation laws with small BV data: shocks and contact discontinuities
Zhi-Qiang Shao
2015, 14(3): 759-792 doi: 10.3934/cpaa.2015.14.759 +[Abstract](948) +[PDF](548.5KB)
Differential Harnack estimates for backward heat equations with potentials under geometric flows
Shouwen Fang and Peng Zhu
2015, 14(3): 793-809 doi: 10.3934/cpaa.2015.14.793 +[Abstract](968) +[PDF](409.3KB)
Uniform stability of the Boltzmann equation with an external force near vacuum
Zhigang Wu and Wenjun Wang
2015, 14(3): 811-823 doi: 10.3934/cpaa.2015.14.811 +[Abstract](888) +[PDF](399.2KB)
Standing wave concentrating on compact manifolds for nonlinear Schrödinger equations
Jaeyoung Byeon, Ohsang Kwon and Yoshihito Oshita
2015, 14(3): 825-842 doi: 10.3934/cpaa.2015.14.825 +[Abstract](943) +[PDF](463.4KB)
Initial value problem for the fourth order nonlinear Schrödinger type equation on torus and orbital stability of standing waves
Jun-ichi Segata
2015, 14(3): 843-859 doi: 10.3934/cpaa.2015.14.843 +[Abstract](1045) +[PDF](434.9KB)
Admissibility, a general type of Lipschitz shadowing and structural stability
Davor Dragičević
2015, 14(3): 861-880 doi: 10.3934/cpaa.2015.14.861 +[Abstract](982) +[PDF](461.2KB)
No--flux boundary value problems with anisotropic variable exponents
Maria-Magdalena Boureanu and Cristian Udrea
2015, 14(3): 881-896 doi: 10.3934/cpaa.2015.14.881 +[Abstract](924) +[PDF](440.6KB)
Gradient estimates and comparison principle for some nonlinear elliptic equations
Maria Francesca Betta, Rosaria Di Nardo, Anna Mercaldo and Adamaria Perrotta
2015, 14(3): 897-922 doi: 10.3934/cpaa.2015.14.897 +[Abstract](1017) +[PDF](506.1KB)
Traveling wave phenomena of a diffusive and vector-bias malaria model
Zhiting Xu and Yiyi Zhang
2015, 14(3): 923-940 doi: 10.3934/cpaa.2015.14.923 +[Abstract](731) +[PDF](428.4KB)
KAM Tori for generalized Benjamin-Ono equation
Dongfeng Yan
2015, 14(3): 941-957 doi: 10.3934/cpaa.2015.14.941 +[Abstract](870) +[PDF](423.0KB)
On the variational $p$-capacity problem in the plane
Jie Xiao
2015, 14(3): 959-968 doi: 10.3934/cpaa.2015.14.959 +[Abstract](911) +[PDF](364.8KB)
Time-dependent singularities in the heat equation
Jin Takahashi and Eiji Yanagida
2015, 14(3): 969-979 doi: 10.3934/cpaa.2015.14.969 +[Abstract](955) +[PDF](333.9KB)
Global existence and optimal decay rates of solutions to a reduced gravity two and a half layer model
Haibo Cui, Lei Yao and Zheng-An Yao
2015, 14(3): 981-1000 doi: 10.3934/cpaa.2015.14.981 +[Abstract](905) +[PDF](420.2KB)
Traveling waves of a delayed diffusive SIR epidemic model
Yan Li, Wan-Tong Li and Guo Lin
2015, 14(3): 1001-1022 doi: 10.3934/cpaa.2015.14.1001 +[Abstract](1125) +[PDF](425.2KB)
Existence results for compressible radiation hydrodynamic equations with vacuum
Yachun Li and Shengguo Zhu
2015, 14(3): 1023-1052 doi: 10.3934/cpaa.2015.14.1023 +[Abstract](790) +[PDF](516.7KB)
Asymptotic behavior for the unique positive solution to a singular elliptic problem
Ling Mi
2015, 14(3): 1053-1072 doi: 10.3934/cpaa.2015.14.1053 +[Abstract](930) +[PDF](442.0KB)
Essential perturbations of polynomial vector fields with a period annulus
Adriana Buică, Jaume Giné and Maite Grau
2015, 14(3): 1073-1095 doi: 10.3934/cpaa.2015.14.1073 +[Abstract](804) +[PDF](431.9KB)
Klein-Gordon-Maxwell equations in high dimensions
Pierre-Damien Thizy
2015, 14(3): 1097-1125 doi: 10.3934/cpaa.2015.14.1097 +[Abstract](951) +[PDF](596.9KB)
Qualitative analysis of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses
Jun Zhou
2015, 14(3): 1127-1145 doi: 10.3934/cpaa.2015.14.1127 +[Abstract](1044) +[PDF](754.3KB)
Steady-state solutions and stability for a cubic autocatalysis model
Mei-hua Wei, Jianhua Wu and Yinnian He
2015, 14(3): 1147-1167 doi: 10.3934/cpaa.2015.14.1147 +[Abstract](1036) +[PDF](639.3KB)
An elliptic system and the critical hyperbola
Lucas C. F. Ferreira, Everaldo Medeiros and Marcelo Montenegro
2015, 14(3): 1169-1182 doi: 10.3934/cpaa.2015.14.1169 +[Abstract](806) +[PDF](453.1KB)
Some uniqueness and multiplicity results for a predator-prey dynamics with a nonlinear growth rate
Wen-Bin Yang, Jianhua Wu and Hua Nie
2015, 14(3): 1183-1204 doi: 10.3934/cpaa.2015.14.1183 +[Abstract](948) +[PDF](2209.1KB)
Global stability and repulsion in autonomous Kolmogorov systems
Zhanyuan Hou and Stephen Baigent
2015, 14(3): 1205-1238 doi: 10.3934/cpaa.2015.14.1205 +[Abstract](912) +[PDF](673.5KB)
Spectral asymptotics of the Dirichlet Laplacian in a conical layer
Monique Dauge, Thomas Ourmières-Bonafos and Nicolas Raymond
2015, 14(3): 1239-1258 doi: 10.3934/cpaa.2015.14.1239 +[Abstract](840) +[PDF](906.4KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]